zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Ekeland type variational principle with applications to quasi-variational inclusion problems. (English) Zbl 1179.47047
Summary: We study the Ekeland type variational principle, a Caristi-Kirk type fixed point theorem and a maximal element theorem in the setting of uniform spaces. By using these results, we establish some existence results for solutions of quasi-variational inclusion problems, quasi-optimization problems and equilibrium problems defined on separated and sequentially complete uniformly spaces.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47J22Variational and other types of inclusions
47N10Applications of operator theory in optimization, convex analysis, programming, economics
49J40Variational methods including variational inequalities
Full Text: DOI
[1] Dancs, S.; Hegedus, M.; Medvegyev, P.: A general ordering and fixed-point principle in complete metric space, Acta sci. Math. (Szeged) 46, 381-388 (1983) · Zbl 0532.54030
[2] Ansari, Q. H.: Vectorial form of Ekeland-type variational principle with applications to vector equilibrium problems and fixed point theory, J. math. Anal. appl. 334, 561-575 (2007) · Zbl 1127.49015 · doi:10.1016/j.jmaa.2006.12.076
[3] Chen, G. Y.; Huang, X. X.: Ekeland’s \epsilon-variational principle for set-valued mapping, Math. meth. Oper. res. 48, 181-186 (1998) · Zbl 0936.49012 · doi:10.1007/s001860050020
[4] Chen, G. Y.; Huang, X. X.: A unified approach to the existing three types of Ekeland’s variational principles for vector-valued functions, Math. meth. Oper. res. 48, 349-357 (1998) · Zbl 0971.90079 · doi:10.1007/s001860050032
[5] Chen, G. Y.; Huang, X. X.; Hou, S. H.: General approximate variational principle for set-valued maps, J. optim. Theory appl. 106, 151-164 (2006) · Zbl 1042.90036 · doi:10.1023/A:1004663208905
[6] Göpfert, A.; Tammer, Chr.; Zâlinescu, C.: On the vectorial ekelands variational principle and minimal points in product spaces, Nonlinear anal. 39, 909-922 (2000) · Zbl 0997.49019 · doi:10.1016/S0362-546X(98)00255-7
[7] Ha, T. X. D.: Some variants of Ekeland variational principle for a set-valued map, J. optim. Theory appl. 124, 187-206 (2005) · Zbl 1064.49018 · doi:10.1007/s10957-004-6472-y
[8] Isac, G.: The Ekeland’s principle and Pareto \epsilon-efficiency, Multiobjective programming and goal programming, theory and applications, 148-163 (1996) · Zbl 0869.90062
[9] Li, S. J.; Yang, X. Q.; Chen, G. Y.: Vector Ekeland variational principle, Vector variational inequalities and vector equilibria, 321-333 (2000) · Zbl 0997.49018
[10] Nemeth, A. B.: A nonconvex vector minimization problem, Nonlinear anal. 10, 669-678 (1986) · Zbl 0613.49007 · doi:10.1016/0362-546X(86)90126-4
[11] Tammer, Ch.: A generalization of Ekeland’s variational principle, Optimization 25, 129-141 (1992) · Zbl 0817.90098 · doi:10.1080/02331939208843815
[12] Al-Homidan, S.; Ansari, Q. H.; Yao, J. -C.: Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory, Nonlinear anal. 69, No. 1, 126-139 (2008) · Zbl 1142.49005 · doi:10.1016/j.na.2007.05.004
[13] Bianchi, M.; Kassay, G.; Pini, R.: Ekeland’s principle for vector equilibrium problems, Nonlinear anal. 66, 1454-1464 (2007) · Zbl 1110.49007 · doi:10.1016/j.na.2006.02.003
[14] Li, S. J.; Zhang, W. Y.: A minimization theorem for a set-valued mapping, Appl. math. Lett. 21, 769-773 (2007) · Zbl 1165.49020 · doi:10.1016/j.aml.2007.08.003
[15] Lin, L. J.: Variational inclusions problems with applications to Ekeland’s variational, fixed point and optimization problems, J. global optim. 39, 509-527 (2007) · Zbl 1190.90212 · doi:10.1007/s10898-007-9153-1
[16] Lin, L. J.; Du, W. S.: On maximal element theorems, variants of Ekeland’s variational principle and their applications, Nonlinear anal. 68, 1246-1262 (2008) · Zbl 1133.58006 · doi:10.1016/j.na.2006.12.018
[17] Lin, L. J.; Du, W. S.: Systems of equilibrium problems with applications to new variants of Ekeland’s variational principle, fixed point theorems and parametric optimization problems, J. global optim. 40, 663-677 (2008) · Zbl 1218.49014 · doi:10.1007/s10898-007-9146-0
[18] Ansari, Q. H.; Flores-Bazan, Fabian: Generalized vector quasi-equilibrium problems with applications, J. math. Anal. appl. 277, 246-256 (2003) · Zbl 1022.90023 · doi:10.1016/S0022-247X(02)00535-8
[19] Flores-Bazan, F.: Existence theory for finite-dimensional pseudomonotone equilibrium problems, Acta appl. Math. 77, 249-297 (2003) · Zbl 1053.90110 · doi:10.1023/A:1024971128483
[20] Gong, X. H.: The strong minimax theorem and strong saddle points of vector-valued functions, Nonlinear anal. 68, 2228-2241 (2008) · Zbl 1213.49007 · doi:10.1016/j.na.2007.01.056
[21] Lin, L. J.; Hsu, H. W.: Existences theorems of systems of vector quasi-equilibrium problems and mathematical programs with equilibrium constraint, J. global optim. 37, 195-213 (2007) · Zbl 1149.90136 · doi:10.1007/s10898-006-9044-x
[22] Lin, L. J.; Tan, N. X.: On quasivariational inclusion problems of type I and related problems, J. global optim. 39, 393-407 (2007) · Zbl 1149.90137 · doi:10.1007/s10898-007-9143-3
[23] Lin, L. J.; Tu, C. I.: The studies of systems of variational inclusions problems and variational disclusions problems with applications, Nonlinear anal. 69, 1981-1998 (2008) · Zbl 1143.49008 · doi:10.1016/j.na.2007.07.041
[24] Lin, L. J.; Wang, S. Y.; Chuang, C. S.: Existence theorems of systems of variational inclusions problems with applications, J. global optim. 40, 751-764 (2008) · Zbl 1218.49015 · doi:10.1007/s10898-007-9160-2
[25] Lin, L. J.; Chuang, C. S.: Existence theorems of variational inclusion problems and set-valued vector Ekeland’s variational principle in complete metric space, Nonlinear anal. 70, 2665-2672 (2009) · Zbl 1282.49013
[26] Lin, L. J.; Chuang, C. S.; Wang, S. Y.: From quasivariational inclusion problems to stampacchia vector quasiequilibrium problems, stampacchia set-valued vector Ekeland’s variational principle and caristis fixed point theorem, Nonlinear anal. 71, 179-185 (2009) · Zbl 1163.49016 · doi:10.1016/j.na.2008.10.077
[27] Hamel, A. H.: Equivalents to Ekeland’s variational principle in uniform spaces, Nonlinear anal. 62, 913-924 (2005) · Zbl 1093.49016 · doi:10.1016/j.na.2005.04.011